# SDR RAIA00511034

- Difficulty date: November 25, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 19,460 hours, 21,352 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 3604 - SYR - ON CLIMBOUT, NOSE DOWN TRIM WOULD NOT WORK USING ELECTRIC TRIM SWITCH.  MAINTENANCE DEFERRED THE ELECTRIC ELEVATOR TRIM FUNCTION.
